# SDR HALA2012070200164

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33423
- Aircraft time: 37,728 hours, 6,906 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK TEMP EICAS, LEFT PACK OFF.  REMOVED, CLEANED AND INSTALLED COMPRESOR OVERHEAT SENSOR, RESET LEFT PACK CONTROLLER, PERFORMED OPS CHECKED NORMAL, OK FOR SERVICE IAW AMM 21-51-00.
